# SDR XYZA20170228001

- Difficulty date: February 12, 2017
- Submitted: February 28, 2017
- Operation: General aviation
- Aircraft: N921MA
- Make and model: Cessna 150K
- Aircraft serial: 15071284
- Aircraft time: 6,176 hours
- Engine: Cont O200A
- Engine time: 6,176 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Carburetor
- Part number: 1048941
- Part serial: BE2418019
- Condition: Contaminated
- Location: Zone 100
- Part time: 500 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT APPROXIMATELY 200-250 FEET AGL THE ENGINE POWER DECREASED AND SUBSEQUENTLY WOULD NOT GO ABOVE IDLE. AIRCRAFT MADE AN EMERGENCY LANDING SAFELY PAST THE END OF THE RUNWAY IN A GRASSY AREA. TROUBLESHOOTING REVEALED CARBURETOR TO BE CONTAMINATED WITH A JELLY TYPE SUBSTANCE. CARBURETOR WAS REPLACED AND ALL ENGINE PERFORMANCE CHECKS WERE FOUND TO BE GOOD.
